# SDR DALA2015010800167

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 58,078 hours, 18,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY PACK LIGHT OUT AT 26D O/H BIN. REPLACED BATTERY PACK IAW AMM 33-51. CHECKED GOOD.
